MAUDE Adverse Event Report: BOSTON SCIENTIFIC COSTA RICA TRANSEND EX 014; WIRE, GUIDE, CATHETER

BOSTON SCIENTIFIC COSTA RICA TRANSEND EX 014; WIRE, GUIDE, CATHETER
Catalog Number M001468050
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 04/30/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A review of the device history record could not be performed because the lot number was not reported.The subject device is not available; therefore, functional testing as well as physical analysis cannot be performed.Based on the currently available information, the cause of the reported event could not be determined.
 
Event or Problem Description
A medwatch form (mw5088033) was received which reported that a foreign body was noted on chest x-ray and retrospectively identified on abdominal x-ray after the procedure for picc line exchange along with replacement of peritoneal dialysis catheter.Therefore, the patient under went cardiac catherization under anesthesia for removal of the foreign body from her left pulmonary artery.Assessment of the foreign body by pathology using light microscopy suggests that the foreign body is consistent in size and color with the guidewire (subject device) used for picc line exchange.

Brand Name
TRANSEND EX 014
Common Device Name
WIRE, GUIDE, CATHETER
Manufacturer (Section D)
BOSTON SCIENTIFIC COSTA RICA
coyol facility, 2546 first st.
propark free zone
alajuela 20101
MDR Report Key8923560
Report Number3008853977-2019-00061
Device Sequence Number1904223
Product Code DQX
UDI-Device Identifier08714729187332
UDI-Public08714729187332
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K934122
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 08/22/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberM001468050
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/25/2019
Initial Report FDA Received Date08/22/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;